Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking saphris. Reason for spotting after masturbation?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1586 Questions
what could cause spotting in a virgin after masterbation?(female)
she is also on a drug called saphris
Posted Wed, 15 May 2013 in Women's Health
Answered by Dr. Timothy Raichle 39 minutes later
Hello, I would be happy to help you with this question.

With masturbation in females, assuming there was an orgasm, there is some contraction of the uterus itself. Assuming that she has a regular cycle, and depending on where she is in her cycle, then a small amount of bleeding from shedding of the uterine lining is certainly a reasonable explanation.

It is also worth considering that she has slightly broken some of the skin and could have bleeding from very minor trauma during masturbation.

If the bleeding is a recurrent problem, then a visit with an OB/GYN would be recommended.

I hope that this helps and good luck!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor